# SDR ASOA051126S

- Difficulty date: December 19, 2005
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FS409+128 TO FS 559.00 AND LBL36 TO FLOOR STR WAS FOUND TO BE CORRODED IN NUMEROUS SPOTS.  AFTER MAINTENANCE BLENDED, ALODINED, AND PRIMED THE FS 409+128 TO FS 559.00, AND LBL 36 TO FLOOR STR, IAW REO, IT WAS FOUND TO BE WITHIN LIMITS.  (K)
